Will the nodules in my cheeks ever go away on their own? And what exactly are the bumps and lumps in my cheeks?
I have had a total of 6 vials of Sculptra over the last two years. After about 4-6 months after the last one...I started getting a line of vertical nodules in my cheeks. (on both sides) You can't really see them with the naked eye, but can feel them like crazy and when I push on them they hurt. Is there anything I can do for this?
Doctor Answers 2
Sculptra can produce lumps or bumps in the area of injection. These lumps are usually hard and painless. Massage helps minimize the bumps, which are normally felt and NOT seen.
Consult your doctor.
Bumps in cheeks after Sculptra
Normally, bumps or nodules on the cheeks after Sculptra treatments will go away on their own, but it can take a few years for this to occur. Sometimes, a medication can be injected into the nodules to help bring them down faster. I would discuss your concern with the doctor who treated you to see if you might be a candidate for any treatment to help.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.